The normalized ricci flow on four-manifolds and exotic smooth structures

Masashi Ishida

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We shall prove that, for every natural number I there exists a closed topological 4-manifold X which admits smooth structures for which non-singular solutions of the normalized Ricci flow exist, but also admits smooth structures for which no non-singular solution of the normalized Ricci flow exists. Hence, in dimension 4, smooth structures become definite obstructions to the existence of non-singular solutions to the normalized Ricci flow.

Original languageEnglish
Pages (from-to)903-918
Number of pages16
JournalAsian Journal of Mathematics
Volume20
Issue number5
DOIs
Publication statusPublished - 2016

Keywords

  • Exotic smooth structure
  • Non-singular solution
  • Ricci flow

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The normalized ricci flow on four-manifolds and exotic smooth structures'. Together they form a unique fingerprint.

Cite this